# SDR AALA202105299007

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 14,143 hours, 5,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 3L EMERGENCY DOOR ASSIST RESERVOIR BELOW SERVICE LIMIT. SERVICED DOOR 3L AS REQUIRED PER AMM TASK 52-22-00-410-001.
